# SDR SWIA200922241

- Difficulty date: August 2, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 33,363 hours, 43,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER EMERGENCY LIGHTS DIM.  (FLT 6345)  REPLACED BATTERY PACK.
